TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

A graph theoretic investigation of edge odd gracefulness in the family of Petersen graphs

* , ,

* Corresponding author · click or hover a name for details

pp. 1877–1881Vol. 29Issue 4April 2026DOI: 10.47974/JDMSC-2683 Crossmark XML
Received:
01 Feb 2025
Published Online:
08 Apr 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2683
Pages:
1877–1881

Abstract

Solairaju and Chithra [2] presented the concept of edge odd graceful labeling (EOGL) for finite simple graphs. A graph is said to be EOGL if such a labeling exists a bijective mapping a function f from edge set to the set of odd integers from 1 to (2k – 1) so that every vertex is allocated, the total of the labeled edges incident to it mod 2k, are distinct. Here k is the maximum value among p vertices and q edges. The existence of EOGL for Family of Petersen graphs is shown in this work.

Keywords

Subject Classifications

05C78

References

[1] A. Rosa, “On certain valuations of the vertices of a graph,” Theory of Graphs, Internat. Symp., Rome, July 1966, Gordan and Breach, N.Y. and Paris, pp. 349-355 (1967).
[2] A. Solairaju and K. Chithra, “Edge-odd graceful labeling of some graphs,” Proceedings of the ICMCS Bulletin of the ICA, vol. 1, pp. 101-107, 2008.
[3] A. Solairaju and D. Senthil Kumar, “Edge-odd gracefulness of graphs [P3 ∇ Pn], [P3 ∇ 2Pn], [C3 ∇ Pn], [C3 ∇ Pn], [P3 ⋄ Pn], [P3 ⋄ 2Pn], [C3⋄Pn] and [C3 ⋄ 2Pn],” Global Journal of Pure and Applied Mathematics, vol. 11, pp. 129-137 (2015).
[4] A. Gallian Joseph, “A Dynamic Survey of Graph Labeling,” The Electronic Journal of Combinatorics, 13th ed., Nov. 17 (2011).
[5] G. Marimuthu, S. Kavitha, and M. Balakrishnan, “Super edge magic graceful labeling of generalized Petersen graphs,” Electronic Notes in Discrete Mathematics, vol. 48, pp. 235-241 (2015).
[6] G. Chartrand and L. Lesniak, Graphs and Digraphs, 4th ed., Chapman and Hall/CRC (2005).
[7] S. P. Lo, “On edge-graceful labeling of graphs,” Congress Numer., vol. 50, pp. 231-241 (1985).
[8] S. D. Daoud, “Edge odd graceful labeling of some path and cycle related graphs,” AKCE International Journal of Graphs and Combinatorics, vol. 14, pp. 178-203 (2017).

Views: 228Downloads: 146Citations: 0